# SDR HEEA968706

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10814
- Make and model: Bell 206L-1
- Aircraft serial: 45415
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 206075187001
- Condition: Reads High
- Location: Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL INDICATOR TEMP SIDE READS HIGH, OUT OF TOLERANCE OVER 100 DEGREES.
